# SDR UPS99229915

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, CORROSION ON NR 5 FLAP TRACK FWD LUGS I/B AND O/B FACES.  REPAIR CARRIED OUT IAW SMRO EO 99-14-008 UPS ENGINEERING FILE NR 727-58-2078.
